# SDR AALA202404114773

- Difficulty date: December 21, 2023
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,664 hours, 37,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: D5337090121000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CENTER FUSELAGE PRESSURE DECK MEMBRANE HAS 2 CRACKED FASTENER HOLES AT FR 36 AND S8L AT THE +Y1292 BEAM. REPAIRED PRESSURE DECK MEMBRANE PER EA 350328.
